# SDR USAASB96263

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 2613 · Overheat Detection
- Part: Detection Loop
- Part number: 355574255
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1212 - FLIGHT DIVERTED TO PIT DUE TO A RIGHT WING BODY OVERHEAT LIGHT.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE STRUT CAVITY OVERHEAT DETECTION LOOP.  RAN ENGINE.  ALL PARAMETERS, PRESSURES AND TEMPERATURES NORMAL.  NO LEAKS NOTED ON DUCTING.  (M)
